RUS  ENG
Full version
JOURNALS // Differentsial'nye Uravneniya // Archive

Differ. Uravn., 2002 Volume 38, Number 7, Pages 961–967 (Mi de10651)

This article is cited in 19 papers

Numerical methods. Equations in finite differences

The Eigenvalues of Some Problems with a Nonlocal Condition

M. P. Sapagovas

Institute of Mathematics and Informatics, Lithuanian Academy of Sciences

UDC: 519.63

Received: 12.02.2002


 English version:
Differential Equations, 2002, 38:7, 1020–1026

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025